مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Verion

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

video

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

sound

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Version

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View:

843
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Download:

0
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Cites:

Information Journal Paper

Title

MATHEMATICAL ANALYSIS OF SHEARING VISCOELASTIC BEAM SUBJECTED TO CONTINUOUS MOVING LOAD

Pages

  1-9

Abstract

 In this paper, the dynamic response of a VISCOELASTIC BEAM subjected to a moving distributed load has been studied. The viscoelastic properties of the beam have been considered as LINEAR STANDARD MODEL in shear and incompressible in bulk. The stress components have been separated to the shear and dilatation components and as a result the governing equations in viscoelastic form has been obtained using direct method. These equations have been solved by the eigen function expansion method. In this research, according to the introduced dimensionless coefficients, a parametric study has been presented and the effects of the load velocity and viscoelastic materials have been investigated. The obtained results show the maximum decay corresponds to the cases that the first natural period equals to times that the relaxation time.

Cites

  • No record.
  • References

  • No record.
  • Cite

    APA: Copy

    TEHRANI, MOHAMMAD, & EIPAKCHI, H.R.. (2010). MATHEMATICAL ANALYSIS OF SHEARING VISCOELASTIC BEAM SUBJECTED TO CONTINUOUS MOVING LOAD. JOURNAL OF SIMULATION AND ANALYSIS OF NOVEL TECHNOLOGIES IN MECHANICAL ENGINEERING (JOURNAL OF SOLID MECHANICS IN ENGINEERING), 3(1), 1-9. SID. https://sid.ir/paper/171391/en

    Vancouver: Copy

    TEHRANI MOHAMMAD, EIPAKCHI H.R.. MATHEMATICAL ANALYSIS OF SHEARING VISCOELASTIC BEAM SUBJECTED TO CONTINUOUS MOVING LOAD. JOURNAL OF SIMULATION AND ANALYSIS OF NOVEL TECHNOLOGIES IN MECHANICAL ENGINEERING (JOURNAL OF SOLID MECHANICS IN ENGINEERING)[Internet]. 2010;3(1):1-9. Available from: https://sid.ir/paper/171391/en

    IEEE: Copy

    MOHAMMAD TEHRANI, and H.R. EIPAKCHI, “MATHEMATICAL ANALYSIS OF SHEARING VISCOELASTIC BEAM SUBJECTED TO CONTINUOUS MOVING LOAD,” JOURNAL OF SIMULATION AND ANALYSIS OF NOVEL TECHNOLOGIES IN MECHANICAL ENGINEERING (JOURNAL OF SOLID MECHANICS IN ENGINEERING), vol. 3, no. 1, pp. 1–9, 2010, [Online]. Available: https://sid.ir/paper/171391/en

    Related Journal Papers

    Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops






    Move to top
    telegram sharing button
    whatsapp sharing button
    linkedin sharing button
    twitter sharing button
    email sharing button
    email sharing button
    email sharing button
    sharethis sharing button